# SDR ABXA9700791

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47201
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 595602633
- Condition: Corroded
- Location: Bs 351-408
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT FLOOR STRAP CORRODED BETWEEN STA 351 - 408.  REPLACED IAW ABX SSRM DWG K05554.
